Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Exact controllability of a pluridimensional coupled problem.

Título inglés Exact controllability of a pluridimensional coupled problem.
Título español Controlabilidad exacta de un problema acoplado pluridimensional.
Autor/es Nicaise, Serge
Organización UFR Math. Pur. Appl. Univ. Sci. Tech. Lille Flandres Artois, Villeneuve d Ascq, Francia
Revista 0214-3577
Publicación 1992, 5(1): 91-135, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We set a coupled boundary value problem between two domains of different dimension. The first one is the unit cube of Rn, n C [2,3], with a crack and the second one is the crack. this problem comes from Ciarlet et al. (1989), that obtained an analogous coupled problem. We show that the solution has singularities due to the crack. As in Grisvard (1989), we adapt the Hilbert uniqueness method of J.-L. Lions (1968,1988) in order to obtain the exact controllability of the associated wave equation with Dirichlet action on a part of the boundary.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Problemas de valor de frontera ; Proceso controlable
Código MathReviews MR1183428
Código Z-Math Zbl 0760.35012
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es